advertisement
Question
Posted by: Oratane | 2008/07/13

Oratane

Dear Doc

I am using Oratane 40mg per day for about 4 days now and my vision is slightly blurry. Is this normal and is there anything I can do to help this?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Oratane capsules can cause visual disturbances, as well as dry blurry eyes. I recommend that you use a product like Tears Naturale to alleviate the symptoms. If the symptoms worsen and affects your vision severely, I suggest that you stop taking Oratane.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sharon | 2009/07/14


My son has Acne &  people often comment on it making him self conscious - I have heard that Oratane can help - what do you suggest - he is 16 years old

Reply to Sharon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement